# SDR C2XA08CL070

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 7510700806
- Condition: Inoperative
- Location: Comm 1
- Part time: 23,045 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2187.  THE CREW REPORTED, WERE UNABLE TO TRANSMIT ON COMM 1.  THE ACFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 COMM UNIT.  OPERATIONAL CHECKS WERE GOOD.  (S)
